MathSciNet Relay Station
MathSciNet bibliographic data
MR2374475 (2008m:92050) 92D30 (34K50 60H20 60H35 93E15)
Carletti, Margherita Mean-square stability of a stochastic model for bacteriophage infection with time delays. Math. Biosci. 210 (2007), no. 2, 395–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement